# SDR 99ZZZX3287

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 369H81013
- Condition: Cracked
- Location: Fuselage
- Part time: 4,394 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS SLIGHT HAIRLINE CRACK IN TOP OF BLADDER AROUND PLATE.  REMOVED AND REPLACED.
